... means. redness of the skin is on his face chest stomach back arms and neck.. everywhere i go they simply state to give benadryl i have not seen any changes for the better.. what can i do
Methylphenidate - my son has had a rash n hives for over 48 hours it is not gettin better by any?
- 25 Jan 2012 by jenmad
- 27 Oct 2012
- benadryl, hives, allergic reactions, skin rash, methylphenidate, skin
Added 25 Jan 2012:
skin is dry red and has hives.. his cheeks stay red with little hives.. every doctor i see tells me to jus give him benadryl . please help me with ideas for this allergic reaction he is having. he only took two doses of this medication over 48 hours going on 72. im very concerned since there is no changes for the better but i am not getting any healthcare help where i live
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every?
Posted 5 Sep 2013 • 2 answers
Posted 21 Jun 2014 • 1 answer
Posted 28 May 2016 • 1 answer